# SDR 3EJA201801030001

- Difficulty date: December 28, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605107
- Aircraft time: 6,169 hours, 5,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143796
- Part serial: 00074H2767
- Condition: Cracked
- Location: Cockpit
- Part time: 6,169 hours, 5,145 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

RIGHT SIDE FO'S SIDE WINDOW SHATTERED.
